# SDR ASAA12511388

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,143 hours, 6,415 cycles
- Engine: Cfmint CFM567B27
- Engine time: 14,967 hours, 4,817 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 5 MINUTES AT 80 PERCENT, NR 2 ENGINE N1 EXPERIENCED LOTC N2 PEAKED AT 109% WITH ASSOCIATED MAINTENANCE MESSAGE 73-20332.  REMOVED NR 2 ENGINE PER T/C 78471000.  INSTALLED NR 2 ENGINE PER T/C 78471001 REF. W/O 159978.
